Conditions for the nonoscillation of regular solutions of a differential equation of Emden–Fowler type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2175-2177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a22,
author = {Ch. A. Skhalyaho},
title = {Conditions for the nonoscillation of regular solutions of a differential equation of {Emden{\textendash}Fowler} type},
journal = {Differencialʹnye uravneni\^a},
pages = {2175--2177},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a22/}
}
TY - JOUR AU - Ch. A. Skhalyaho TI - Conditions for the nonoscillation of regular solutions of a differential equation of Emden–Fowler type JO - Differencialʹnye uravneniâ PY - 1992 SP - 2175 EP - 2177 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a22/ LA - ru ID - DE_1992_28_12_a22 ER -
Ch. A. Skhalyaho. Conditions for the nonoscillation of regular solutions of a differential equation of Emden–Fowler type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2175-2177. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a22/